# SDR CKSA98190

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Punctured
- Location: 9g Bulkhead
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-2 CHECK INSPECTION, FOUND NUMEROUS PUNCTURES ON LOWER END OF 9G BULKHEAD.  FABRICATED REPAIR DOUBLERS TO REPAIR PUNCTURES ON LOWER END OF 9G BULKHEAD, DRILLED AND DEBURRED DOUBLERS AND BULKHEAD, TREATED, PRIMED AND INSTALLED DOUBLERS IAW DC8 SRM 53-2-0 FIG 1B SHEET 2, 51-1-8, AND 51-1-21.  C-CHECK WORK CARD NUMBER 0060.  NON-ROUTINE NR 03224 TASK NR Y0026.
